# SDR 7C7A2018111500460

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 54,132 hours, 68,038 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Fitting
- Part number: 85540101
- Condition: Chafed
- Location: Rudder
- Component: Rudder, Dhav
- Component part number: 85540001003
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON THE FORE RUDDER YAW DAMPER ATTACHMENT FITTING. REPAIRED IAW RD 8-55-3254 AND ECO 008.55-18.06.
